# SDR AALA202002179005

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 87,721 hours, 12,395 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cable
- Condition: Cut
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CUT ON BUSSINESS CLASS PASSENGER SEAT LH  ROW 1 EMERGENCY CABLE IN PASSENGER CABIN. REPLACED CABLE PER DRAWING F923-93044.
